MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2939-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit was received for evaluation; the returned unit was received decontaminated without its original packaging.The unit was tested for occlusion by introducing water with a syringe.The unit sample was found occluded between the tube and luer.The failure mode reported is confirmed.As part of the standard process, production personnel perform a 100% visual inspection on the base for excess solvent and delamination.The root cause is excess solvent in the component bonding operation.No lot number was provided; therefore, a device history record (dhr) review could not be completed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that, during the use of the product, the customer noticed the medical fluid was unable to be infused from the syringe to the needle; it could not be drawn.The customer checked the syringe and confirmed that the plunger moved without difficulty; therefore, it is suspected that there is an anomaly with the needle.No patient injury was reported.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
2-3-2 kamiochiai, chuoh-ku,
minneapolis, MN 55442
MDR Report Key15397423
Report Number3012307300-2022-18453
Device Sequence Number5007311
Product Code FPA
UDI-Device Identifier10610586016745
UDI-Public10610586016745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2939-24
Device Catalogue Number21-2939-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian